# SDR UIEA2013112000565

- Difficulty date: November 18, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 73,201 hours, 15,404 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1712468
- Condition: Inoperative
- Location: Cockcpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT OVER DOOR EMERENCY EXIT SIGN DOES NOT ILLUMINATE.  REPLACED COCKPIT, OVER DOOR EMERGENCY LIGHTED EXIT SIGN IAW AMM 33-51-01, TESTED LAMPS IAW 33-51-01; TESTED EMERG LIGHTING IAW AMM 33-51-00 ALL TEST PASS.
